View : 23 Download: 3

GL(2,R) gauge theory of (1+1)-dimensional gravity

Title
GL(2,R) gauge theory of (1+1)-dimensional gravity
Authors
Kim S.K.Soh K.S.Yee J.H.
Ewha Authors
김성구
SCOPUS Author ID
김성구scopusscopus
Issue Date
1993
Journal Title
Physical Review D
ISSN
0556-2821JCR Link
Citation
vol. 47, no. 10, pp. 4433 - 4437
Indexed
SCOPUS scopus
Abstract
We formulate a GL(2,R) gauge theory of (1+1)-dimensional gravity, which contains the Jackiw-Teitelboim model and the dilaton gravity model as special cases. A general classical solution of the theory is given, and it is shown that the solution reduces to those of the special cases when appropriate limits of parameters are taken. © 1993 The American Physical Society.
DOI
10.1103/PhysRevD.47.4433
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
GL(2,R) gauge theory of (1+1)-dimensional gravity.pdf(154.58 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE